Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and sex in men (help!)

Posted by Steve on August 13, 1999, at 20:06:47

In reply to Effexor and sex in men (help!), posted by Kyle on August 13, 1999, at 19:55:01

Kyle, can't tell you anything about sex, but Effexor made me VERY tense. I believe there is a possible side effect with blood pressure. Ask Elizabeth, she knows everything!

> My doctor recently put me on Effexor and I was wondering if any of the men out there could tell me their experiences with this drug and sex. I took Prozac before and that caused a myriad of problems. My doctor said that Effexor was "relatively side-effect free". Can this be true?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Steve thread:10050